# SDR SWIA202163630

- Difficulty date: September 30, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR PER AMM   (C CHECK RO 1/04/2021)   REMOVED AND REPLACED THE BUSHINGS ON THE RH AILERON AFT SPAR REF. CRJ700 AMM 20-31-00-400-802-A01. ORDERED AND RECEIVED ALL NEW HARDWARE, INSTALLED ON CAMP# 23571902, JOB: 710180100, OP: 584
